e-Journal
Paper Type ![]() |
Contributed Paper |
Title ![]() |
Local Cohomology and Sequentially Generalized Cohen-Macaulay Modules |
Author ![]() |
Amir Mafi |
Email ![]() |
a_mafi@ipm.ir |
Abstract: Let (R, m) be a commutative Notherian local ring and M a finitely generated R-module with dim M = d. It is shown that M is a sequentially generalized Cohen-Macaulay module if and only if the local cohomology modules Hmj(M) are either of finite length or generalized co-Cohen-Macaulay of Noetherian dimension j for all 0 < j < d-1.
|
|
Start & End Page ![]() |
1444 - 1448 |
Received Date ![]() |
2011-11-30 |
Revised Date ![]() |
|
Accepted Date ![]() |
2013-08-19 |
Full Text ![]() |
Download |
Keyword ![]() |
sequentially generalized cohen-macaulay moduled, local cohomology modules |
Volume ![]() |
Vol.41 No.5/2 (OCTOBER 2014) |
DOI |
|
Citation |
Mafi A., Local Cohomology and Sequentially Generalized Cohen-Macaulay Modules, Chiang Mai Journal of Science, 2014; 41(5/2): 1444-1448. |
SDGs |
|
View:585 Download:164 |